American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Wolfgang M. Ruess. Flow invariance for nonlinear partial differential delay equations. Trans. Amer. Math. Soc. 361 (2009) 4367-4403. MR 2500891.
Abstract, references, and article information
View Article: PDF

[2] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information
View Article: PDF

[3] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Roland Schnaubelt. Parabolic evolution equations with asymptotically autonomous delay. Trans. Amer. Math. Soc. 356 (2004) 3517-3543. MR 2055745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jong Uhn Kim. On the local regularity of solutions in linear viscoelasticity of several space dimensions . Trans. Amer. Math. Soc. 346 (1994) 359-398. MR 1270666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Oscar Bruno, Avner Friedman and Fernando Reitich. Asymptotic behavior for a coalescence problem . Trans. Amer. Math. Soc. 338 (1993) 133-158. MR 1145729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. H. Martin and H. L. Smith. Abstract functional-differential equations and reaction-diffusion systems . Trans. Amer. Math. Soc. 321 (1990) 1-44. MR 967316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Klaus W. Schaaf. Asymptotic behavior and traveling wave solutions for parabolic functional-differential equations . Trans. Amer. Math. Soc. 302 (1987) 587-615. MR 891637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stephan Luckhaus. Global boundedness for a delay-differential equation . Trans. Amer. Math. Soc. 294 (1986) 767-774. MR 825736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ray Redheffer and Wolfgang Walter. Stability of the null solution of parabolic functional inequalities . Trans. Amer. Math. Soc. 262 (1980) 285-302. MR 583856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] C. C. Travis and G. F. Webb. Existence, stability, and compactness in the $\alpha $-norm for partial functional differential equations . Trans. Amer. Math. Soc. 240 (1978) 129-143. MR 0499583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] C. C. Travis and G. F. Webb. Existence and stability for partial functional differential equations . Trans. Amer. Math. Soc. 200 (1974) 395-418. MR 0382808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Griffith C. Evans. The Cauchy problem for integro-differential equations . Trans. Amer. Math. Soc. 15 (1914) 215-226. MR 1500975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1